Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took amoxicillin after unprotected sex. Have mild diarrhoea and pain in testicle area. Chances of std?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
hey doc, i had an unprotected sex with this girl i met in a party, i got so paranoid for a reason, i took amoxicillin straight for a week and stop for 3 days now. i check online for std and amoxicillin symptoms, i have a mild diarhea, which i dont know if its from the amoxicillin and i have a blunt pain on my testicular area that comes and go, numbness mostly in the legs an arm, nausea and sensation of reflux at night. i didnt have any fever or whatsoever. anyway ill wait for your reply.
Posted Sat, 6 Oct 2012 in Sexually Transmitted Diseases
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The symptoms of mild testicular pain , numbness, nausea, etc are not likely to be due to any STD.These symptoms are more likely due to a generalised viral illness or anxiety.
STD’s usually present with many symptoms chief ones being any discharge, burning sensation in urethra, redness, irritation, ulcer of sore, pain or blood during ejaculation, pain in the genitalia or early flu like symptoms in case of HIV.
The risk of the infection also depends on whether the person with whom you were invlolved was actually infected or not.
Taking Amoxycyllin does not prevent STDs. The diarrhea you have can be its side effect.
I do recommend that you obtain a screening evaluation for STDs as well as HIV. This will provide the peace of mind that will help you feel less anxious about this. This is a very readily available test at most health departments.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor